# SDR MALA000245

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 6500111
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW SEAT AT 10 C/D SOCKET SHORTED, CAPPED AND STOWED WIRES.  MX REPLACED SOCKET ASSY AND RELAMPED. OPS CHECK GOOD,  REPLACED LAMP HOLDER ASSY AT 10 C/D ON SIDEWALL PN 6500111 CABIN INTERIOR LIGHTING OPS CHECKS GOOD.
